# SDR SWIA2021110262015

- Difficulty date: August 21, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR SUPPORT BRKT COMMON TO FS280 CROSSBEAM CORRODED.    REMOVED AND REPLACED FLOOR SUPPORT BRKT COMMON TO FS280 CROSSBEAM REF DWG NO. CC670-33052 REV -G, CRJ700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.  SEE CONTINUE CARD FOR DETAILS.  COMPLIED WITH 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR
